# SDR SWAA2022021624229

- Difficulty date: June 29, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 39,825 hours, 20,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SURFACE LEADING EDGE PANEL 621CB IS CRACKED ON THE I/B FWD CORNER. (MARKED) / REMOVED AND REPLACED DAMAGED R/H WING LOWER SURFACE LEADING EDGE PANEL 621CB PER AMM 57-41-02
